[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.159.202.12. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Article
January 1982

Sulindac-Induced Aseptic Meningitis

Author Affiliations

From the Department of Internal Medicine, University of Iowa, Iowa City.

Arch Intern Med. 1982;142(1):165-166. doi:10.1001/archinte.1982.00340140167031
Abstract

• A 22-year-old woman with systemic lupus erythematosus experienced generalized pruritus, shortness of breath, pleuritic chest pain, visual blurring, severe photophobia, a stiff neck, an occipital headache, and a temperature of 39.4 °C within one hour after taking sulindac (Clinoril). Findings from a CSF examination disclosed a notable elevation of protein and a polymorphonuclear pleocytosis. All symptoms disappeared within 24 hours. Inhibition of prostaglandin synthesis did not seem to be the mechanism of this adverse reaction, since the patient tolerated aspirin.

(Arch Intern Med 1982;142:165-166)

×